Alert archive / Mississippi / Flash Flood Warnings in 2025

Flash Flood Warning 22, NWS Mobile, AL

June 10, 2025Stone County, Mississippi

NWS Mobile, AL issued this flash flood warning at Jun 10, 2025, 3:32 PM CDT for Stone County, Mississippi. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2025, 3:32 PM CDT (20:32 UTC)
Expired
Jun 10, 2025, 7:15 PM CDT
In force
4 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Stone County, MS

The radar

The Mobile radar (KMOB), 90 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:50 PM CDTFLASH FLOODWiggins, MSEM reports water on several roadways throughout Stone County, MS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2613 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

942 
WGUS54 KMOB 102032
FFWMOB
MSC131-102315-
/O.NEW.KMOB.FF.W.0022.250610T2032Z-250610T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
332 PM CDT Tue Jun 10 2025

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Stone County in southeastern Mississippi...

* Until 615 PM CDT.

* At 332 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Wiggins, Perkinston, Big Level, Ten Mile, Whites Crossing, Bond, 
  Texas and Ramsey Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3091 8934 3091 8889 3074 8888 3074 8934

FLASH FLOOD...RADAR INDICATED

$$

RD
1 follow-up statement
757 
WGUS54 KMOB 102245
FFWMOB
MSC131-110015-
/O.EXT.KMOB.FF.W.0022.000000T0000Z-250611T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
545 PM CDT Tue Jun 10 2025

The National Weather Service in Mobile has extended the

* Flash Flood Warning for...
  Stone County in southeastern Mississippi...

* Until 715 PM CDT.

* At 545 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 5 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Wiggins, Perkinston, Big Level, Ten Mile, Whites Crossing, Bond, 
  Texas and Ramsey Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3091 8934 3091 8889 3074 8888 3074 8934

FLASH FLOOD...RADAR INDICATED

$$

RD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:29 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 10, 3:29 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
329 PM CDT Tue Jun 10 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 326 PM CDT Tue Jun 10 2025

...Through Wednesday Night...

Weak upper troughing transits the region the rest of this evening
with transient upper ridging moving in its wake. Afternoon showers
and thunderstorms gradually wane after sunset bringing relatively
drier conditions to the forecast area through tonight. Any lingering
showers or storms should shift to be just offshore through the
overnight hours, beginning to shift back near shore by daybreak.
Once again, afternoon showers and storms can be expected Wednesday,
mainly in the vicinity of the seabreeze boundary that advances
inland. Weak shear and ample instability will allow for the more
traditional pulse type strong thunderstorms with small hail, gusty
winds, and heavy rainfall. Can't rule out on or two storms during
the period temporarily pulsing to severe criteria with damaging
winds and large hail. Temperatures remain warm during the day in the
upper 80's to near 90 degrees with overnight lows falling into the
upper 60's over the interior and lower to middle 70's nearer the
coast each night. A Moderate risk of rip currents quickly becomes a
low risk late tonight into Wednesday. MM/25

...Thursday through Tuesday...

A series of upper level shortwave troughs moving from over the
Southern Plains get a bit of a northward deflection over the
Southeast from an upper ridge initially stretching west over the
northern Gulf coast/northern Gulf. Guidance varies with the strength
of the shortwaves and their effects on the upper ridge. The ECMWF is
advertising the upper ridge allowing weaker shortwaves to pass
closer to the northcentral and northeastern Gulf coast, along with
being a bit slower, whilst the GFS deflects the energy further
north, along with being a bit faster. The GDPS lies in the middle.
The ensembles are more in agreement, keeping an upper trough over
and just west of the Lower Mississippi River with the upper ridge
centered over the northern Florida/southeast Georgia, with a bit of
an eastward shift as the forecast moves into the middle of the
coming week. A surface ridge stretching west over the Southeast sees
a bit of a southward shift, but overall maintains a southerly deep
layer flow, maintaining a moist airmass over the southeast.
Precipitable h20 values average in the 1.8"-2.2" range. Have went
with the ensembles for the forecast.

Guidance is indicating the continuation of the summer pattern of
convection, showers and thunderstorms developing inland during the
day, peaking in the mid afternoon into the evening over land areas.
The convection shifts offshore overnight, then begins to work its
way inshore the next day. With MLCapes rising to around 2500J/kg and
DCapes in the 900-1200J/kg, strong to marginally severe storms are
possible in the heat of the afternoon, with downburst winds and
small hail possible. With high moisture levels allowing for
efficient rainers, ponding of water in poor drainage issues may be
an issue in some localities.

Seasonable to a bit above seasonal temperatures are expected through
the weekend into the coming week. High temperatures in the mid 80s
to low 90s are expected. Heat Indices slowly rise from the 98 to 102
degree range Thursday to 100-106 degrees on Tuesday. Low
temperatures in the low to mid 70s north of I-10, mid 70s to near 80
south are expected through the Extended.

A Low Risk of Rip Currents Tuesday through Friday becomes a moderate
this weekend into the coming week as a more organized onshore flow
bring increasing swell to area beaches combines with an tidal range.
/16

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Tue Jun 10 2025

Generally VFR flight category prevails outside of any showers and
storms this afternoon. Temporary reductions in ceiling and
visibility can be expected underneath any given storm. Expect VFR
flight category to prevail tonight into Wednesday morning. MM/25

&&

.MARINE...
Issued at 326 PM CDT Tue Jun 10 2025

Light to moderate southwesterly flow this afternoon turns southerly
to southeasterly through the remainder of the week. Expect shower
and thunderstorm chances to remain high through the weekend.
Waterspouts are possible in any storms during the overnight into
early morning hours each day. Locally higher winds and seas are
possible near any storms. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  87  72  88  73  88  74  88 /  40  70  30  70  20  80  20  90
Pensacola   75  87  76  87  77  87  77  86 /  50  70  40  70  30  80  40  90
Destin      77  89  76  89  78  88  78  88 /  50  70  40  60  40  80  50  80
Evergreen   71  90  70  91  71  92  72  88 /  30  50  20  70  20  80  20  80
Waynesboro  70  90  69  89  71  91  71  90 /  30  30  10  60  20  70  10  80
Camden      69  87  69  88  71  89  71  87 /  20  30  10  50  30  70  20  80
Crestview   72  91  72  92  71  91  72  88 /  30  70  20  80  20  90  30  90

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 10, 2:43 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 PM CDT Tue Jun 10 2025

MSZ078-079-102030-
Stone MS-George MS-
243 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEORGE AND
NORTHEASTERN STONE COUNTIES THROUGH 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Perkinston, or 4 miles southeast of Wiggins,
moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiggins and Perkinston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8889 3091 8884 3092 8883 3092 8882
      3073 8882 3074 8888 3069 8889 3074 8916
      3088 8917
TIME...MOT...LOC 1943Z 271DEG 14KT 3081 8908

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 2:46 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
246 PM CDT Tue Jun 10 2025

ALZ052-053-055-261-262-102030-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-Mobile Inland AL-
246 PM CDT Tue Jun 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WASHINGTON
AND SOUTH CENTRAL CLARKE COUNTIES THROUGH 330 PM CDT...

At 245 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Citronelle to 5 miles east of Gulfcrest to
4 miles west of Creola. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Satsuma, Jackson, Citronelle, Creola, Stockton, Axis, Mount Vernon,
Calvert, McIntosh, I65 And AL 225, and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3080 8812 3097 8817 3113 8835 3152 8788
      3137 8764 3118 8762 3105 8762
TIME...MOT...LOC 1945Z 229DEG 36KT 3111 8826 3100 8814 3091 8811

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 3:06 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025

ALZ056-059-102045-
Conecuh AL-Escambia AL-
306 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES THROUGH 345 PM CDT...

At 305 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of I65 And AL 113, or 7 miles north of Flomaton, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewton, Flomaton, East Brewton, Pollard, and I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3117 8690 3100 8721 3100 8730 3112 8744
      3139 8723
TIME...MOT...LOC 2005Z 223DEG 16KT 3111 8730

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 3:06 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025

ALZ058-060-102045-
Covington AL-Crenshaw AL-
306 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRENSHAW AND
NORTHERN COVINGTON COUNTIES THROUGH 345 PM CDT...

At 306 PM CDT, Doppler radar was tracking a strong thunderstorm over
River Falls, or near Andalusia, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath, and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3137 8620 3124 8654 3137 8665 3158 8645
TIME...MOT...LOC 2006Z 233DEG 15KT 3135 8653

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 3:10 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
310 PM CDT Tue Jun 10 2025

MSZ075-076-078-079-102100-
Stone MS-Perry MS-Greene MS-George MS-
310 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...
SOUTHEASTERN PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE
COUNTIES THROUGH 400 PM CDT...

At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wiggins, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
George, southeastern Perry, southwestern Greene and northeastern
Stone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3112 8887 3109 8881 3100 8875 3089 8871
      3085 8896 3093 8906
TIME...MOT...LOC 2009Z 239DEG 9KT 3092 8896

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 3:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
327 PM CDT Tue Jun 10 2025

ALZ052-102115-
Washington AL-
327 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WASHINGTON COUNTY
THROUGH 415 PM CDT...

At 327 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Tibbie, or 11 miles south of Chatom, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deer Park, Tibbie, and McIntosh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3150 8807 3127 8798 3126 8799 3126 8797
      3122 8796 3120 8833 3134 8838
TIME...MOT...LOC 2027Z 254DEG 15KT 3131 8828

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:15 PM CDTSpecial Weather StatementMOBStone60 min
Jun 9, 8:01 PM CDTSpecial Weather StatementMOBGeorge59 min
Jun 9, 8:10 PM CDTSpecial Weather StatementMOBStone50 min
Jun 10, 1:33 PM CDTSpecial Weather StatementMOBGeorge42 min
Jun 10, 1:54 PM CDTSevere Thunderstorm WarningMOBGeorge51 min
Jun 10, 2:33 PM CDTAreal Flood AdvisoryMOBGeorge3 hr
Jun 10, 2:36 PM CDTSpecial Weather StatementMOBGreene39 min
Jun 10, 2:43 PM CDTSpecial Weather StatementMOBStone47 min
Jun 10, 3:10 PM CDTSpecial Weather StatementMOBPerry50 min
Jun 10, 3:13 PM CDTAreal Flood AdvisoryMOBStone19 min
Jun 10, 3:35 PM CDTSpecial Weather StatementMOBGreene, Perry, Stone40 min
Jun 10, 3:41 PM CDTSevere Thunderstorm WarningMOBPerry, Stone49 min
Jun 10, 4:26 PM CDTSevere Thunderstorm WarningMOBStone33 min

Nearby

Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.